Irreducibility of the punctual quotient scheme of a surface

Geir Ellingsrud Department of Mathematics, University of Oslo Manfred Lehn Mathematisches Institut, Georg-August-Universität

TBD mathscidoc:1701.332914

Arkiv for Matematik, 37, (2), 245-254, 1997.4
It is shown that the punctual quotient scheme$Q$_{l}^{r}parametrizing all zero-dimensional quotients $$\mathcal{O}_{A^2 }^{ \oplus ^r } \to T$$ of length$l$and supported at some fixed point O∈$A$^{2}in the plane is irreducible.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:55 uploaded by arkivadmin ] [ 139 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{geir1997irreducibility,
  title={Irreducibility of the punctual quotient scheme of a surface},
  author={Geir Ellingsrud, and Manfred Lehn},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203555835605723},
  booktitle={Arkiv for Matematik},
  volume={37},
  number={2},
  pages={245-254},
  year={1997},
}
Geir Ellingsrud, and Manfred Lehn. Irreducibility of the punctual quotient scheme of a surface. 1997. Vol. 37. In Arkiv for Matematik. pp.245-254. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203555835605723.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved